# SDR MWEA97128

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flow Contl Vlv
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

PILOT REPORTS ON DESCENT INTO ATL, NOTICED CABIN PRESSURE CLIMBING RATE INCREASED FROM 500 FPM INTO EXCS 1500 FPM.  CHANGED FROM AUTO TO MAN.  PRESS MODE.  CAB ALT EXCEEDED 9500 FPM.  MASK DEPLOYED  --  MTC RESTOWED.  OPS CHCKD MASK IAW MM 35-20-2, PRESSURIZED AC IAW 24-32-00.  ALL OPS CHECK OK.  DEFERRED AUTO PRESS.
